Matematicheskie Voprosy Kriptografii [Mathematical Aspects of Cryptography]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2020, Volume 11, Issue 3, Pages 53–78 (Mi mvk332)  

Estimates of the number of integers with the special prime factorization. II

A. S. Rybakov

TPA Laboratory, Moscow

Abstract: We suggest computational methods for values of some generalizations of the well-known Dickman function. These generalizations may be used to estimate the number of integers in a long interval having prime factorization satisfying specific conditions. The methods are based on previously obtained by the author integral formulas generalizing results from papers by R. Lambert and W. H. Ekkelkamp.

Key words: Dickman function, prime factorization, smooth numbers.

DOI: https://doi.org/10.4213/mvk332

Full text: PDF file (624 kB)
References: PDF file   HTML file

UDC: 511.333
Received 11.II.2020

Citation: A. S. Rybakov, “Estimates of the number of integers with the special prime factorization. II”, Mat. Vopr. Kriptogr., 11:3 (2020), 53–78

Citation in format AMSBIB
\Bibitem{Ryb20}
\by A.~S.~Rybakov
\paper Estimates of the number of integers with the special prime factorization.~II
\jour Mat. Vopr. Kriptogr.
\yr 2020
\vol 11
\issue 3
\pages 53--78
\mathnet{http://mi.mathnet.ru/mvk332}
\crossref{https://doi.org/10.4213/mvk332}


Linking options:
  • http://mi.mathnet.ru/eng/mvk332
  • https://doi.org/10.4213/mvk332
  • http://mi.mathnet.ru/eng/mvk/v11/i3/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Математические вопросы криптографии
    Number of views:
    This page:67
    Full text:19
    References:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022